# SDR HEEA955980

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Defective
- Location: Cockpit
- Component: Honeywell, P4001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT PAINTS FALSE TARGETS AT BOTTOM OF SCREEN ON 5NM  RANGE TO 200 NM RANGE WITH FULL GAIN.  ALSO UNIT HAS NO FACEPLATE LIGHTING.
